Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Mar 1, 2007, 4:15 PM EST for Barry County, Michigan. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 4:15 PM EST (21:15 UTC)
- Expired
- Mar 1, 2007, 4:45 PM EST
- In force
- 30 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Barry County, MI
The radar
The Grand Rapids radar (KGRR), 36 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 4:26 PM EST | HAIL 0.75 | Delton, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 421 m²/s²
- 0-3 km storm-relative helicity
- 531 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 012115
SVRGRR
MIC015-012145-
/O.NEW.KGRR.SV.W.0002.070301T2115Z-070301T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
415 PM EST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARRY COUNTY IN SOUTHWEST MICHIGAN
* UNTIL 445 PM EST
* AT 412 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 22 MILES SOUTHWEST OF HASTINGS...OR ABOUT 6 MILES
SOUTHEAST OF PLAINWELL...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CROOKED LAKE...PRAIRIEVILLE AND MILO BY 420 PM EST
CLOVERDALE AND DELTON BY 425 PM EST
SCHULTZ...CEDAR CREEK AND DOWLING BY 430 PM EST
PODUNK AND HASTINGS MUNI ARPT BY 435 PM EST
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4272 8539 4276 8538 4276 8536 4264 8509
4259 8510 4243 8539 4243 8553 4243 8553
4253 8554
$$
TJT2 follow-up statements
000
WWUS53 KGRR 012132
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
428 PM EST THU MAR 1 2007
MIC015-012145-
/O.CON.KGRR.SV.W.0002.000000T0000Z-070301T2145Z/
BARRY MI-
431 PM EST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR BARRY COUNTY...
AT 425 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WAS LOCATED NEAR WELCOME CORNERS...OR ABOUT NEAR HASTINGS...AND
MOVING NORTHEAST AT 45 MPH.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
HAIL TO THREE-QUARTERS OF AN INCH IN DIAMETER...OR ROUGHLY THE SIZE
OF A PENNY...IS EXPECTED FROM THIS STORM. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4272 8539 4276 8538 4276 8536 4264 8509
4259 8510 4243 8539 4243 8553 4243 8553
4253 8554
$$000
WWUS53 KGRR 012144
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
443 PM EST THU MAR 1 2007
MIC015-012151-
/O.EXP.KGRR.SV.W.0002.000000T0000Z-070301T2145Z/
BARRY MI-
443 PM EST THU MAR 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR BARRY COUNTY HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
EXPIRED.
LAT...LON 4272 8539 4276 8538 4276 8536 4264 8509
4259 8510 4243 8539 4243 8553 4243 8553
4253 8554
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 4:10 PM EST, 5 minutes earlier.
Area forecast discussion, Mar 1, 4:10 PM EST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 410 PM EST THU MAR 1 2007 .SHORT TERM... STRONG LIFT AHEAD OF THE UPPER LOW OVER IOWA CONTINUES TO SUPPORT REDEVELOPMENT OF CONVECTION INTO SOUTHWEST LOWER MICHIGAN. THIS SHOULD RESULT IN SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE SOUTHERN HALF OF THE FORECAST AREA...WITH BURSTS OF FREEZING RAIN ACROSS THE NORTHERN HALF OF THE FORECAST AREA. HAVE CONTINUED THE WINTER STORM WARNING WHERE IT HAS BEEN OUT AND HAVE DROPPED THE WINTER WEATHER ADVISORY. GIVEN THE SNOW THAT HAS ALREADY FALLEN UP TO THE NORTH AND FREEZING RAIN SPREADING IN NOW...DECIDED TO CONTINUE WITH THE CURRENT HEADLINE UP THERE. NOT OUT THE QUESTION TO STILL SOME SOME SLEET AND SNOW MIX IN AS WELL. THE WINTER STORM WARNING IS WELL COORDINATED ACROSS CENTRAL LOWER MICHIGAN WITH APX AND DTX. CONVECTION WILL CONTINUE THIS EVENING...TAPERING OFF BETWEEN 900 PM AND MIDNIGHT. ACCUMULATIONS OF ICE IN THE WARNING AREA QUITE POSSIBLY COULD BE SIGNIFICANT...UPWARDS OF A HALF INCH...ESPECIALLY ACROSS THE HIGH GROUND OF LAKE...OSCEOLA AND CLARE COUNTIES. EXPECT THE DRY SLOT TO PUSH IN WITH A LULL IN THE PRECIPITATION IN THE MIDDLE OF THE NIGHT. WITH THE -10 C BECOMING UNSATURATED...LOOKING AT SOME FREEZING DRIZZLE IN THE NORTH. OCCASIONAL SNOW WILL TRY TO PRESS IN FROM THE WEST OVERNIGHT...AS THE UPPER LOW PUSHES TOWARD THE STATE OF MICHIGAN. NOT EXPECT IT TO AMOUNT TO MUCH THROUGH DAYBREAK HOWEVER. CONVECTION WILL BE NEAR SEVERE THIS EVENING WITH MARGINAL HAIL IN THE STRONGEST CORES. FRIDAY AND FRIDAY NIGHT THE UPPER LOW WILL BE TRANSITIONING ACROSS THE FORECAST AREA. NOT EXPECTING SIGNIFICANT ACCUMULATIONS. SOME LIGHT ACCUMS OF AN INCH OR SO ARE NOT OUT OF THE QUESTION EITHER PERIOD. SATURDAY AND SATURDAY NIGHT...COLD AIR ADVECTION WILL KICK IN BEHIND THE DEPARTING UPPER LOW. SOME LAKE EFFECT IS EXPECTED...WITH LIKELY POPS. LOOKING AT SOME MINOR ACCUMS IN WEST TO NORTHWEST FLOW. .LONG TERM... WILL EXTEND THE LIKELY POPS INTO SUNDAY MORNING AS CYCLONIC FLOW AND A H8 THERMAL TROUGH WILL BE JUST TO OUR EAST. H8 TEMPS CONTINUE TO WARM THROUGH THE DAY SO THE LAKE EFFECT SNOW SHOWERS WILL END BY LATE IN THE DAY. THE MODELS HAVE TRENDED COLDER INTO MONDAY AS A ARCTIC FRONT DROPS ACROSS THE CWA. THE ARCTIC SURGE HEADS FOR THE EASTERN GREAT LAKES...WITH THE GRR AREA JUST GETTING BRUSHED BY THE COLD AIR. IT APPEARS THE FRONT WILL COME THROUGH MOSTLY DRY....ALTHOUGH WILL ADD SOME FLURRIES IN THE NORTH. HAVE ALSO LOWER TEMPS IN THIS TIME FRAME. A NORTHERN STREAM SHORT WAVE TRAVELS ALONG THE NORTHERN U.S. STATES INTO MID WEEK. WILL ALSO SEE A COLD FRONT APPROACH THE REGION BY THURSDAY. && .GRR WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING NORTHERN TWO ROWS OF THE CWA...ALSO INCLUDING MONTCALM AND GRATIOT THROUGH THIS EVENING. GALE WARNING ON LAKE MICHIGAN THROUGH 1000 PM NORTH OF GRAND HAVEN...SMALL CRAFT ADVISORY TO THE SOUTH. && DUKE
Hazardous weather outlook, Mar 1, 1:29 PM EST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 129 PM EST THU MAR 1 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-021830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 129 PM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT ICE STORM IS LIKELY GENERALLY NORTH OF A WHITEHALL TO SAINT JOHNS LINE...WITH UP TO A HALF INCH OF ICE ACCUMULATION. THIS WILL LIKELY RESULT IN DANGEROUS DRIVING CONDITIONS...DOWNED TREE LIMBS OR POWER LINES...AND SCATTERED POWER OUTAGES. A MIX OF SLEET AND RAIN CAN BE EXPECTED...WITH EVEN A FEW THUNDERSTORMS POSSIBLE. AROUND INTERSTATE 96...SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THIS PRECIPITATION COULD BE MIXED WITH SLEET AND FREEZING RAIN...BUT NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED. FARTHER SOUTH NEAR INTERSTATE 94...THERE IS A CHANCE FOR SEVERE THUNDERSTORMS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN LOCALIZED NUISANCE FLOODING. THE HEAVIEST PRECIPITATION IS EXPECTED TO END AROUND MIDNIGHT TONIGHT... THEN ANY LINGERING LIGHT PRECIPITATION WILL CHANGE OVER TO SNOW AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NUMEROUS SNOW SHOWERS ARE EXPECTED ON FRIDAY AND SATURDAY AS THE LOW PRESSURE AREA MOVES SLOWLY EAST WHILE WEAKENING OVER THE GREAT LAKES REGION. SNOW ACCUMULATIONS WILL BE POSSIBLE...PARTICULARLY IN THE SNOWBELT AREAS ALONG AND WEST OF HIGHWAY 131. SNOW SHOWERS WILL DIMINISH IN COVERAGE AND INTENSITY ON SUNDAY AND END BY SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED NEAR THE INTERSTATE 94 CORRIDOR THIS AFTERNOON AND EVENING. ELSEWHERE...SPOTTER ACTIVATION IS NOT EXPECTED...BUT SNOW...SLEET AND ICING REPORTS WOULD BE GREATLY APPRECIATED. YOU CAN SUBMIT THESE REPORTS AT WWW.WEATHER.GOV/GRR/SPOTTER. LMZ844>849-021830- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 129 PM EST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES OF 4 FEET OR MORE AND SCATTERED THUNDERSTORMS WILL POSE A HAZARD TO SMALL CRAFT TODAY AND TONIGHT. SLEET AND FREEZING RAIN WILL OCCUR NORTH OF MUSKEGON... BEGINNING AS SNOW THIS MORNING. FREEZING RAIN WILL CHANGE TO RAIN SOUTH OF MUSKEGON BY AFTERNOON. THE STRONGEST STORMS MAY CONTAIN LARGE HAIL. THE HEAVIEST PRECIPITATION IS EXPECTED TO END AROUND MIDNIGHT TONIGHT... THEN ANY LINGERING LIGHT PRECIPITATION WILL CHANGE OVER TO SNOW AFTER MIDNIGHT. THE CAUSE OF THE ACTIVE WEATHER IS A STRONG LOW PRESSURE SYSTEM TRACKING NORTHEAST FROM THE KANSAS CITY MISSOURI AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LARGE WAVES WILL PERSIST FRIDAY THROUGH WEDNESDAY. NUMEROUS SNOW SHOWERS ARE EXPECTED ON FRIDAY AND SATURDAY. SNOW SHOWERS WILL DIMINISH IN COVERAGE AND INTENSITY ON SUNDAY AND END SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TJT
In the hours before
Local storm report, Mar 1, 11:07 AM EST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1107 AM EST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM SNOW SCOTTVILLE 43.95N 86.28W
03/01/2007 E1.0 INCH MASON MI DEPT OF HIGHWAYS
1052 AM SNOW BALDWIN 43.90N 85.85W
03/01/2007 E3.0 INCH LAKE MI DEPT OF HIGHWAYS
1052 AM SNOW REED CITY 43.87N 85.51W
03/01/2007 E5.0 INCH OSCEOLA MI DEPT OF HIGHWAYS
1052 AM SNOW CLARE 43.82N 84.76W
03/01/2007 E6.0 INCH CLARE MI DEPT OF HIGHWAYS
1052 AM SNOW MOUNT PLEASANT 43.61N 84.75W
03/01/2007 E5.0 INCH ISABELLA MI DEPT OF HIGHWAYS
1052 AM SNOW BIG RAPIDS 43.70N 85.49W
03/01/2007 E5.0 INCH MECOSTA MI DEPT OF HIGHWAYS
1052 AM SNOW STANTON 43.29N 85.08W
03/01/2007 E6.0 INCH MONTCALM MI DEPT OF HIGHWAYS
1052 AM SNOW BRECKENRIDGE 43.41N 84.48W
03/01/2007 E2.0 INCH GRATIOT MI PUBLIC
1052 AM SNOW NEWAYGO 43.42N 85.80W
03/01/2007 E6.5 INCH NEWAYGO MI DEPT OF HIGHWAYS
&&
RSUTTLESpecial weather statement, Mar 1, 2:07 PM EST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 207 PM EST THU MAR 1 2007 MIZ064-071-072-011930- ALLEGAN-KALAMAZOO-VAN BUREN- 207 PM EST THU MAR 1 2007 ...SPECIAL WEATHER STATEMENT... AT 204 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BANGOR...OR 12 MILES WEST OF PAW PAW... MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...ALLEGAN. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST THURSDAY EVENING FOR EXTREME SOUTHWESTERN LOWER MICHIGAN. TURNAGE
Special weather statement, Mar 1, 2:35 PM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 235 PM EST THU MAR 1 2007 MIZ071>073-012000- CALHOUN-KALAMAZOO-VAN BUREN- 235 PM EST THU MAR 1 2007 ...SPECIAL WEATHER STATEMENT... AT 230 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF MATTAWAN...OR 12 MILES EAST OF DOWAGIAC...MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...SCHOOLCRAFT...MATTAWAN... PORTAGE...KALAMAZOO...WESTWOOD AND EASTWOOD. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST THURSDAY EVENING FOR EXTREME SOUTHWESTERN LOWER MICHIGAN. TURNAGE
Special weather statement, Mar 1, 3:31 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 331 PM EST THU MAR 1 2007 MIZ064-071-072-012100- ALLEGAN-KALAMAZOO-VAN BUREN- 331 PM EST THU MAR 1 2007 ...SPECIAL WEATHER STATEMENT... AT 330 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST WEST OF SOUTH HAVEN TO THE KALAMAZOO COUNTY LINE SOUTH OF KALAMAZOO...MOVING NORTHEAST AT 45 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE...BANGOR...PAW PAW... MATTAWAN...PORTAGE AND VICKSBURG. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TURNAGE
Special weather statement, Mar 1, 4:14 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 414 PM EST THU MAR 1 2007 MIZ050-056-057-012200- KENT-MUSKEGON-OTTAWA- 414 PM EST THU MAR 1 2007 ...SPECIAL WEATHER STATEMENT... AT 408 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ZEELAND...OR NEAR HOLLAND...MOVING NORTHEAST AT 40 MPH. UP TO DIME SIZE HAIL...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...HUDSONVILLE...GRAND HAVEN... JENISON...WYOMING...COOPERSVILLE...GRAND RAPIDS AND RAVENNA. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:25 PM EST | Winter Weather Advisory | GRR | Clinton, Ionia, Kent, Muskegon, Ottawa | 3 hr |
| Mar 1, 3:54 PM EST | Severe Thunderstorm Warning | GRR | Kalamazoo | 21 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.